The optimal decision rule for fixed-size committees in dichotomous choice situations: The general result

Ruth C. Ben-Yashar, Shmuel I. Nitzan

Research output: Contribution to journalArticlepeer-review

107 Scopus citations

Abstract

This paper presents a general pairwise choice framework and derives the optimal decision rule for fixed-size committees. The main result generalizes a number of earlier results in the subject.

Original languageEnglish
Pages (from-to)175-186
Number of pages12
JournalInternational Economic Review
Volume38
Issue number1
DOIs
StatePublished - Feb 1997

Cite this